# SDR C2XA02SH164

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1452249003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK RAMP ANGLE ON CENTER OMEGA BEAM BETWEEN FRAMES 18 AND 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED DAMAGED AREA AND REPLACED AFFECTED RAMP ANGLE.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
